# SDR ASAA2015030210833

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,093 hours, 8,629 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TANK FUEL QUANTITY GAUGE ON REFUEL PANEL IS BLANK.  ACFT GROUNDED.  ACCOMPLISHED FQIS BITE IAW MM 28-41, TASK 801.  OPS GOOD.  CLEANED NR 1 TANK IND. CONNECTOR CONTACTS. NO HISTORY LAST 90 DAYS.
